# SDR 97UAL900503

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: P2/T2 Probe
- Condition: Blocked
- Location: Lt Engine
- Component: Rosemount, 154GT
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TAKEOFF THRUST TOO LOW.  N1, N2 AND FUEL FLOW NORMAL FOR OBSERVED EPR (ENGINE PRESSURE RATIO).  *S/D*  MAINTENANCE REPLACED THE NR 1 ENGINE P2/T2 PROBE ACCOUNT INSECT LODGED IN TEMPERATURE SENSOR AIR PASSAGE.
